Aleksander Ivanov - Metric groups, unitary representations and continuous logic

cm:9526 - Communications in Mathematics, April 30, 2021, Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar) - https://doi.org/10.2478/cm-2021-0007
Metric groups, unitary representations and continuous logic

Authors: Aleksander Ivanov ORCID-iD

    We describe how properties of metric groups and of unitary representations of metric groups can be presented in continuous logic. In particular we find Lω 1 ω -axiomatization of amenability. We also show that in the case of locally compact groups some uniform version of the negation of Kazhdan’s property (T) can be viewed as a union of first-order axiomatizable classes. We will see when these properties are preserved under taking elementary substructures.


    Volume: Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar)
    Published on: April 30, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Linked publications - datasets - softwares

    Source : ScholeXplorer IsRelatedTo DOI 10.1090/tran/7256
    • 10.1090/tran/7256
    Amenability versus property (T) for non locally compact topological groups

    1 Document citing this article

    Consultation statistics

    This page has been seen 266 times.
    This article's PDF has been downloaded 54 times.